U.S. doctors online nowAsk doctors free
A 36-year-old member asked:

Does hyaluronidase cause any swelling or redness at the injection site?

2 doctor answers4 doctors weighed in
Dr. Harry Greenberg
Dermatology 27 years experience
Possibly: Some people get allergic to hyaluronidase. It is used to dissolve fillers- hyaluronic acids. Give your filler a couple days to settle in before dissolving if you can as it is expensive to have fillers placed.
Dr. Lauren Romeo
Wound care 19 years experience
Possibly: Any injection can cause swelling and redness, as there is a puncture to the skin and can cause inflammation or infection.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Oct 28, 2020

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.